ITEM METADATA RECORD
Title: Orthogonality measures and applications in systems theory in one and more variables
Authors: Bultheel, Adhemar
Cuyt, Annie
Verdonk, Brigitte
Issue Date: 2007
Publisher: Springer
Host Document: Lecture Notes in Computer Science vol:4818 pages:243-250
Conference: International Conference Large Scale Scientific Computing 2007 edition:6 location:Sozopol, Bulgaria date:4-9 June 2007
Abstract: The representation or order reduction of a rational transfer function by a linear combination of orthogonal rational functions offers several advantages, among which the possibility to work with prescribed poles and hence the guarantee of system stability. Also for multidimensional linear shift-invariant systems with infinite-extent impulse response, stability can be guaranteed a priori by the use of a multivariate Padé-type approximation technique, which is again a rational approximation technique. In both the one- and multidimensional case the choice of the moment functional with respect to which the orthogonality of the functions in use is imposed, plays a crucial role.
URI: 
ISSN: 0302-9743
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Numerical Analysis and Applied Mathematics Section

Files in This Item:
File Description Status SizeFormat
paper.pdfpreprint Published 453KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science